Applications of a commutation formula

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)267-310
Number of pages44
JournalDuke Mathematical Journal
Volume45
Issue number2
DOIs
StatePublished - 1978

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Applications of a commutation formula. / Deift, Percy.

In: Duke Mathematical Journal, Vol. 45, No. 2, 1978, p. 267-310.

Research output: Contribution to journalArticle

@article{02b8d5696c12417e835f2c424740c6c4,
title = "Applications of a commutation formula",
author = "Percy Deift",
year = "1978",
doi = "10.1215/S0012-7094-78-04516-7",
language = "English (US)",
volume = "45",
pages = "267--310",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - Applications of a commutation formula

AU - Deift, Percy

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=84972582239&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972582239&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-78-04516-7

DO - 10.1215/S0012-7094-78-04516-7

M3 - Article

VL - 45

SP - 267

EP - 310

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -